# SDR USAA2012061300011

- Difficulty date: June 11, 2012
- Submitted: June 18, 2012
- Operation: Air carrier
- Aircraft: N423US
- Make and model: Boeing 737401
- Aircraft serial: 23990
- Aircraft time: 6,261 hours, 42,142 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THRU FLIGHT - CRACK ON FUSELAGE SKIN AT BS 500G MINUS 14 INCHES BELOW S13R.  REPAIRED FUSELAGE SKIN AT 14 INCHES MINUS OF BS 500G BELOW S13R IAW EA 104027.
